×

Found 30 Documents (Results 1–30)

100
MathJax

On the asymptotic simultaneous distribution of randomly indexed order statistics. (English. Russian original) Zbl 1453.62380

Mosc. Univ. Comput. Math. Cybern. 34, No. 2, 87-90 (2010); translation from Vestn. Mosk. Univ., Ser. XV 2010, No. 2, 40-42 (2010).
MSC:  62E20 62E15 62G30
PDF BibTeX XML Cite
Full Text: DOI

A limit theorem for a critical Bellman-Harris branching process with final types. (English. Russian original) Zbl 0795.60080

Proc. Steklov Inst. Math. 200, 83-92 (1993); translation from Tr. Mat. Inst. Steklova 200, 75-83 (1991).
MSC:  60J80 60F05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software